# SDR IPXA2015040487701

- Difficulty date: March 17, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 77,496 hours, 12,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT NR 2 SLAT UPPER T/E SKIN CRACKED REPAIR RT NR 2 SLAT SKIN IAW VTSAA EA 011-5750-01-A5777, REV IR AND EO MD11-5750-57118-A.
